English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51776/87004 (60%)
造訪人次 : 8381910      線上人數 : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72523


    題名: Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces
    作者: Taylor, R. L.;Wei, Duan
    貢獻者: 淡江大學財務金融學系
    關鍵詞: Law of large numbers;Mathematical moments;Random variables;Banach space;Separable spaces;Topological theorems;Mathematics;Perceptron convergence procedure;Mathematical theorems;Coordinate systems
    日期: 1979-02
    上傳時間: 2011-10-24 10:31:54 (UTC+8)
    出版者: Beachwood: Institute of Mathematical Statistics
    摘要: A strong law of large numbers is proved for tight, independent random elements (in a separable normed linear space) which have uniformly bounded pth moments (p>1). In addition, a weak law of large numbers is obtained for tight random elements with uniformly bounded pth moments (p>1) where convergence in probability for the separable normed linear space holds if and only if convergence in probability for the weak linear topology holds.
    關聯: The Annals of Probability 7(1), pp.150-155
    顯示於類別:[財務金融學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    euclid.aop.1176995156.pdf506KbAdobe PDF120檢視/開啟
    index.html0KbHTML139檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋